MAUDE Adverse Event Report: INTEGRUM AB OPERA IMPLANT SYSTEM; AXOR II

INTEGRUM AB OPERA IMPLANT SYSTEM; AXOR II
Model Number 1288
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
(b)(6) 2025: integrum has been informed that axor ii unit i9097 has fallen off from the abutment.No health consequences or patient injury reported.(b)(6) 2025: manufacturing investigation performed; batch documentation reviewed.No deviations found; the device has been manufactured according to specification.(b)(6) 2025: technical investigation of unit i9097 performed.During the investigation the functions were tested and components inspected.The reported issue could not be replicated.The clamps showed signs of wear indicating that the abutment may not have been fully inserted at some point.During service the clamps were replaced.The device was thoroughly cleaned and functionally tested according to specification with approved results.A feedback report has been provided to the customer highlighting the importance of attaching the axor ii according to the ifu.

Brand Name
OPERA IMPLANT SYSTEM
Common Device Name
AXOR II
Manufacturer (Section D)
INTEGRUM AB
gemenskapens gata 9
molndal, 43153
SW  43153
Manufacturer (Section G)
INTEGRUM
gemenskapens gata 9
molndal, 43153
SW   43153
Manufacturer Contact
susanne börjesson
gemenskapens gata 9
molndal, 43153
SW   43153
MDR Report Key21410467
Report Number3011386779-2025-00219
Device Sequence Number13125522
Product Code PJY
UDI-Device Identifier07340152100634
UDI-Public07340152100634
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Remedial Action Inspection,Repair
Type of Report Initial
Report Date (Section B) 02/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1288
Device Lot Number58766
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Initial Report FDA Received Date02/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown